Thanks for your question. No worries - these will go away with time. Use Aquaphor instead of Neosporin but otherwise you are doing everything right!! Regards, Dr. Matt Elias
Dear Kristina, You appear to have done everything to help your healing process and your injection marks should dissipate shortly so you should have no concerns. Best regards, Michael V. Elam, M.D.
Needle marks after juvederm injection in lips
You are doing everything correctly and with time the needle marks will disappear. So hang in there they should go away in the next 7-10 days.
Best of Luck!
Needle mark scar after lip injection
It is very common to see the needle marks for several days after the injections. Not to worry, these marks are not permanent! It sounds like you have done all of the right after care. Except, I would not put Neosporin on the lips. Take care!
Marks not permanent
No, the marks aren't permanent. They should disappear in the next week or so. You sound as if you are an ideal patient so just keep doing what you are doing. Best, Dr. Nazarian
Needle marks after juvederm
No worries. Needle marks may need additional time to resolve. You have little to no bruising and with a bit more time they too, will resolve. By the way, your lips look great.
Juvederm Lip Injection Sites
No worries - these areas are not permanent and should subside within the next week or so. It sounds like you are doing everything right, so continue the course! Your lips are going to look fabulous! Any further concerns and I would consult with your injector. Best of luck!
Lip Injections and Marks
It looks like there are tiny marks from the injections which should resolve in about ten days. If you are concerned you should return to your treating physician for examination. Best, Dr. Green
These injection sites are not permanent. As the skin heals, these will heal too and ultimately go away. You won't be able to see them over time, not to worry.